Advanced Search
Article Contents
Article Contents

Index-proper nonnegative splittings of matrices

Abstract Related Papers Cited by
  • The theory of splitting is a useful tool for finding solution of a system of linear equations. Many woks are going on for singular system of linear equations. In this article, we have introduced a new splitting called index-proper nonnegative splitting for singular square matrices. Several convergence and comparison results are also established. We then apply the same theory to double splitting.
    Mathematics Subject Classification: 15A09, 65F15, 65F20.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Ben-Israel and T. N. E. Greville, Generalized Inverses. Theory and Applications, Springer-Verlag, New York, 2003.doi: 10.1007/978-1-4612-0873-0.


    A. K. Baliarsingh and L. Jena, A note on index-proper multisplittings of matrices, Banach J. Math. Anal., 9 (2015), 384-394.doi: 10.15352/bjma/09-4-19.


    A. K. Baliarsingh and D. Mishra, Comparison results for proper nonnegative splittings of matrices, Results. Math., online, 2015.doi: 10.1007/s00025-015-0504-9.


    A. Berman and R. J. Plemmons, Cones and iterative methods for best square least squares solutions of linear systems, SIAM J. Numer. Anal., 11 (1974), 145-154.


    L. Jena, Extensions of regular and weak regular splittings to real square singular matrices, submitted.


    L. Jena and D. Mishra, BD-splittings of matrices, Linear Algebra Appl., 437 (2012), 1162-1173.doi: 10.1016/j.laa.2012.04.009.


    L. Jena and S. Pani, Index-range monotonicity and index proper splittings of matrices, Numer. Algebra Control Optim, 3 (2013), 379-388.doi: 10.3934/naco.2013.3.379.


    L. Jena, D. Mishra and S. Pani, Convergence and comparisons of single and double decompositions of rectangular matrices, Calcolo, 51 (2014), 141-149.doi: 10.1007/s10092-013-0079-3.


    I. Marek and D. B. Szyld, Comparison theorems for weak splittings of bounded operators, Numer. Math., 58 (1990), 387-397.doi: 10.1007/BF01385632.


    D. Mishra, Nonnegative splittings for rectangular matrices, Comput. Math. Appl., 67 (2014), 136-144.doi: 10.1016/j.camwa.2013.10.012.


    S. Q. Shen and T. Z. Huang, Convergence and comparison theorems for double splittings of matrices, Comput. Math. Appl., 51 (2006), 1751-1760.doi: 10.1016/j.camwa.2006.02.006.


    Y. Song, Comparison theorems for splittings of matrices, Numer. Math., 92 (2002), 563-591.doi: 10.1007/s002110100333.


    R. S. Varga, Matrix Iterative Analysis, Springer-Verlag, Berlin, 2000.doi: 10.1007/978-1-4612-0873-0.


    Y. Wei, Index splitting for the Drazin inverse and the singular linear system, Appl. Math. Comput., 95 (1998), 115-124.doi: 10.1016/S0096-3003(97)10098-4.

  • 加载中

Article Metrics

HTML views() PDF downloads(265) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint